2019
Том 71
№ 11

All Issues

Zarichnyi M. M.

Articles: 6
Article (English)

On the asymptotic extension dimension

Repovš D., Zarichnyi M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2010. - 62, № 11. - pp. 1523–1530

We introduce an asymptotic counterpart of the extension dimension defined by Dranishnikov. The main result establishes the relationship between the asymptotic extensional dimension of a proper metric space and the extension dimension of its Higson corona.

Chronicles (Ukrainian)

Еhird summer school algebra, analysis and topology

Gutik O. V., Zarichnyi M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 2. - pp. 288-289

Chronicles (Ukrainian)

Еhird summer school algebra, analysis and topology

Zarichnyi M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 1. - pp. 288-289

Article (Ukrainian)

On the Hyperspace of Convex Compact Subsets of the Tikhonov Cube

Ivanov A. S., Zarichnyi M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 5. - pp. 698-701

We prove that the hyperspace of compact convex subsets of the Tikhonov cube \(I^{\omega_1}\) is homeomorphic to \(I^{\omega_1}\) .

Brief Communications (English)

Lifting functors to Eilenberg-Moore category of monad generated by functor $C_p C_p$

Pikhurko О. B., Zarichnyi M. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1289–1291

The second iteration of the contravariant functor of spaces of continuous functions in the pointwise convergence topology is a functorial part of a monad (triple) on the category of Tikhonov spaces. The problem of lifting functors to the Eilenberg-Moore category of this monad is investigated.

Article (Ukrainian)

The superextension monad and its algebras

Zarichnyi M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 3. - pp. 303–309